# SDR GTIA050255

- Difficulty date: September 7, 2005
- Submitted: October 17, 2005
- Operation: Air carrier
- Aircraft: N808NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49504
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Worn
- Location: Bs 351-370
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STATION 351-370 AT L4L HAS WORN SUPPORT.  BLENDED WORN OUT SUPPORT STRUCTURES AND FOUND OUT OF LIMITS.  FABRICATED SUPPORT STRUCTURE AT MAIN CABIN STATION 351-370.  TREATED, PRIMED AND INSTALLED SUPPORT STRUCTURE.  (M)
